MAUDE Adverse Event Report: APOLLO ENDOSURGERY NXT TISSUE HELIX PRO; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY NXT TISSUE HELIX PRO; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number NXT-THXP-130
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a150207 is being used to capture the reportable event of difficult to remove.Impact code f2301 is being used to capture the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that an nxt tissue helix pro was performed on (b)(6) 2024.On (b)(6) 2024, the physician report that the helix stuck in the tissue during the procedure and had to use cautery device to remove the helix.The procedure was completed successfully.There were no patient complications reported as a result of this event.

Brand Name
NXT TISSUE HELIX PRO
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19377310
Report Number3005099803-2024-02407
Device Sequence Number7466409
Product Code OCW
UDI-Device Identifier10811955020916
UDI-Public10811955020916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model NumberNXT-THXP-130
Device Lot NumberAF05865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale